# SDR 2006FA0000669

- Difficulty date: July 12, 2006
- Submitted: July 12, 2006
- Operation: General aviation
- Aircraft: N4996R
- Make and model: Cessna 188B
- Aircraft serial: 18802483T
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Cone Bolt
- Part number: NAS15288
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LT LANDING GEAR STRUT IB ATTACHMENT BOLT HEAD POPPED OFF DURING TAXI CAUSING PARTIAL GEAR COLLAPSED
